Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having dark area on inner corners of eyes and side of bridge of nose. What could it be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
I have dark area appearing on inner corners of my eyes either side of the bridge of my nose. I am female and 52.What is it ? Someone said it was dehydration, another said sinus problems and another friend said its stress ......
Posted Fri, 13 Sep 2013 in Skin Hair and Nails
Answered by Dr. David Okia 1 hour later
Brief Answer:
Normal dark area or nasal allergy

Detailed Answer:
thanks for your question.
Based on my experience most of my patients with similar complains have normal dark area on detailed examination. usually dark area is result of the optical effect of thin skin covering flat muscle orbicularis that helps close the eye. I encourage them to use cosmetic dark circle concealer and good results have been reported by my patients. Few of my patients however with same complains have nasal allergy and once I treat the nasal allergy they improve. You can see eye specialist for further management.
Hope I answered your question, will be happy to help you if you have more queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor